How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I really cant describe very well whats going on but it started

Customer Question

I really cant describe very well whats going on but it started about a week ago. I was at the zoo and got very hot. every since then when I turn my head or eyes I have this strange dizzy but not dizzy sensation in my head and between my eyes. I just got new glasses a few months ago and had eye exam but it seems my vision has been dulling with this issue too. I have been slightly more "off" than normsl. kinda spacey here and there. what could this be?
Submitted: 3 years ago.
Category: Eye
Expert:  Dr. Rick replied 3 years ago.
Hi. My name is Dr Rick and I am online and available to help you today. Thank you for your patience.

Do you have any other symptoms?
Do you have any medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 3 years ago.
Oh I'm full of problems. Lol. Thyroid issues, hypoglycemia, fibromyalgia I take generic synthesis and Zoloft. But I actually just weaned myself off Zoloft bc it made me so tired all the time I couldn't function. Maybe I weaned off of it too fast. I went from 100mg to totally off in two weeks. I feel better this morning since I woke up but last night was horrible.
Expert:  Dr. Rick replied 3 years ago.

Usually the only side effect of stopping zoloft too fast is a flu-like feeling and, sometimes, strange thoughts that you may find upsetting.

The good news? This will resolve on itself in a couple of weeks, or sooner if you restart the zoloft.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Let me know if there is anything else I can help you with. Have a good day.

Go Pack Go!

Related Eye Questions